# SDR UPS07450246

- Difficulty date: July 4, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP LT TAIL CONE SKIN FOUND DENT MARK AT STA 2725 BTN S0L AND S1L.  EMP LT TAIL CONE SKIN AT BS2725 BTN STR 0 AND STR 1L SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A.
